Have not had MTX tablets for 1 month now and my joints are very sore now and I feel I am back to square one with pain and walking. How soon does the injection take to work ? Hope you are all okay..gentle hugs xxxx
MTX injection this morning and must admit a bit scare... - NRAS
I believe it up to three months to really get into your system. Give it time and if you are unsure talk to your rheum nurse or dr. sylvi.xx
Thank you Sylvi...I hope it won't take too long but I will ask my nurse today as have to learn to self inject. x
I don't know about MTX injections as i am on the tablets, I'm sure it must be very scary, i felt like that when i first took the tablets, Hoping things go well for you today, Take care Xx
It will be absolutely fine honestly. For me the injections worked really well very quickly but then I hadn't had time off MTX - just switched directly. Hopefully it will be significantly more effective for you too and the injection doesn't hurt and is really easy to do yourself I've found. I was scared too but I can assure you it was the best thing for my RA possible. Try and pinch the area you're about to inject first that was a tip I picked up on here and it helps a lot. I inject tonight too! Xxx
Dojng it by injection means that drug goes straight into you, should should have a faster result this time round and hopefully you feel better v quickly. I was totally terrified to start with re self-injecting, and took a couple of weeks to manage it, but once you've succeeded once it becomes much much easier. Remember to breathe slowly and calmly...... And now it hardly stresses me out at all, so don't dread Tuesdays (I'm also a MTX Tuesday person..) Polly
Hello lovely people...thank you for your support it is much appreciated. Just had my first jag and helped set the thing up and my nurse injected me. Didn't hurt but felt weird watching it. My turn next week for me to do it myself.
Thank you again and hopefully it will improve things for me as feel like Robocop at present.
Take care x
I'm really happy for you,But why did they leave you for a month, when tilda got her straight away? xx
Hello. The reason they left me a month was to rest my tummy as I had been so sick. I had been on MTX tablets, Hydroxy and Sulpha to begin with. The Sulpha reaction had me in A+E twice so not on them. The MTX went from 15 to 17.5mg and it made me very sick and ill. So they decided to try injection form and bypassing the stomach so fingers crossed. Take care x
Sorry you have had a bad time of it, really hope the injection work really well for you Love shirley xx
Good luck with the injections. I moved from 25mg tablet form due to nausea and find the injection much better. I too felt nervous about injecting myself, but it really doesnt hurt and is so much better than joint pain and nausea.
Hope you get relief real soon.
Good luck with the injections x